# SDR 7C7A2016062200246

- Difficulty date: June 22, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N892EA
- Make and model: Dhav DHC8106
- Aircraft serial: 389
- Aircraft time: 39,270 hours, 43,738 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LIGHT WARNING CAME ON DURING DESCENT.  CHECKED CLEARANCE GAPS AND FREEDOM OF SWITCH OPS ALL WITHIN SPECS, FUNCTION CHECKS OK.
